An investigation on a new class of harmonic mappings
© Yavuz Duman et al.; licensee Springer. 2013
Received: 28 December 2012
Accepted: 28 August 2013
Published: 7 November 2013
In the present paper, we give an extension of the idea which was introduced by Sakaguchi (J. Math. Soc. Jpn. 11:72-75, 1959), and we give some applications of this extended idea for the investigation of the class of harmonic mappings.
Equivalently, the inequality holds for all . The family of all functions with the additional property that (i.e., ) is denoted by . Observe that the classical family of univalent functions consists of all functions such that for all . Thus, it is clear that .
for some and every .
Let and be analytic functions in . If there exists a function such that for every , then we say that is subordinate to and we write . We also note that if , then [2, 3]. We also note that is the analytic second dilatation of f and for every .
For this aim we need the following theorems and lemmas.
Theorem 1.1 
for all and .
Lemma 1.2 
Lemma 1.3 
Lemma 1.4 
2 Main results
for all .
for some and all . Since , we have that (2.1) is true. The sufficient part of the proof can be seen by following the above steps in the opposite direction by considering the subordination principle. □
Theorem 2.2 Let be an element of . If , then for all .
since and . But this is a contradiction to the condition , and so the assumption is wrong, i.e., for all . □
Remark 2.3 Theorem 2.2 is an extension of Lemma 1.3 to the harmonic mappings.
where is given by (1.6) for all and .
where is given by (1.6) for all , and is the Jacobian of f defined by for all .
Proof The proof of this corollary is a simple consequence of Lemma 1.1 and Lemma 1.4. □
- Duren P: Harmonic Mappings in the Plane. Cambridge University Press, Cambridge; 2004.View ArticleGoogle Scholar
- Goodman AW I. In Univalent Functions. Mariner Pub. Comp. Inc., Tampa; 1983.Google Scholar
- Goodman AW II. In Univalent Functions. Mariner Pub. Comp. Inc., Tampa; 1983.Google Scholar
- S̆pac̆ek L: Contribution à la théorie des fonctions univalentes. Čas. Pěst. Mat. 1932, 62: 12-19.Google Scholar
- Polatoğlu Y: Grow and distortion theorem for Janowski α -spirallike functions in the unit disc. Stud. Univ. Babeş-Bolyai, Math. 2012, 57(2):255-259.Google Scholar
- Jack IS: Functions starlike and convex of order α . J. Lond. Math. Soc. 1971, 3: 469-474.MathSciNetView ArticleGoogle Scholar
- Libera RJ: Some classes of regular univalent functions. Proc. Am. Math. Soc. 1965, 16: 755-758. 10.1090/S0002-9939-1965-0178131-2MathSciNetView ArticleGoogle Scholar
- Aydoğan M, Yavuz Duman E, Polatoğlu Y, Kahramaner Y: Harmonic function for which the second dilatation is α -spiral. J. Inequal. Appl. 2012., 2012: Article ID 262Google Scholar
- Sakaguchi K: On a certain univalent mappings. J. Math. Soc. Jpn. 1959, 11: 72-75. 10.2969/jmsj/01110072MathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.